I hope to bring awareness of Cipro Poisoning to all who have never heard of it and to create a place where those of us that have been poisoned can share their stories.
Wednesday, November 3, 2010
Halloween Cipro Pain: Trick or Treat?
Usually the only pain that I get from the aftermath of Halloween is tummy pain from too much chocolate! This year, while I am eternally grateful to have been able to take my son and grandson Trick or Treating, I am paying for it thanks to Cipro.
Part of the issue I am sure, is my own stupidity and fault. It seems as though every time that I have a relatively pain free day I think that I am cured!! Ha Ha Ha, Joke's on me!
I use Custom Orthotics daily and they have helped my feet tremendously, the issue I have is with my shoes. When I am having a "good" day, I slip my Orthotics into a pair of slip- on shoes because it is "easy". The slip-on shoes have a very thin sole.
My sneakers have a cushioned sole and are MUCH better for my feet. Problem is that they require tying! lol OK, I know that seems ridiculous, but sometimes I am just plain lazy and put on the slip-ons even though I know the other ones are better for my feet. That is precisely how I found myself, visiting my mother, with only my slip-on shoes.
The sun went down and it was time to take the boys Trick or Treating. It wasn't until I was 4 blocks from home that I realized what I had done. I was wearing the wrong shoes for walking on asphalt!! Many blocks later I was hobbling...needless to say, the night was cut short by my own stupidity and Cipro! It is 3 days later and I am still paying for it! I REALLY hate being STUPID!!
Moral of the story: Even when my feet aren't throbbing, put on the "Good Shoes"!
Subscribe to: Post Comments (Atom)
Are your feet the only drug related problems you are going through? Hope you feel better.ReplyDelete
Hi, I just found your blog. I was "floxed" by Levaquin in July 2010, and received damage to my Peripheral Nervous System. I have lost movement in my toes too because of damage to the Peroneal nerve. I am sorry you are going through this, but thanks for sharing your story. I am doing the same. http://www.lmccand.blogspot.com/ReplyDelete
Hopefully, we both will prevent others from taking these meds. I tried posting above, but had to delete them. For some reason, when I posted my blog site, it was routing it to somewhere else. Hopefully, I have it fixed now. I have started a FB page for my followers, and would love to share your site with them.
Thanks and I hope you continue to improve,
That would be great! I would like to save anyone I can from going through this mess! I am holding out hope that someday my feet will get back to normal.
Hope you're having a "good day"!
My feet are the most effected by the drug, but my knees and hips are also an issue. I have trouble with my eyes in the morning, the light hurts them and I see floaty things. Other than that I think I am pretty good!ReplyDelete
I am wondering if you have found any information about when it is ok to start using your feet/legs/ etc without being at risk for rupture, or if using your feet when you are feeling good will prolong or potentially create a more permanent condition? I have been looking to answers to those questions. My therapist says that I need to stay completely off my feet for several months, even if I feel better or I will do damage to my tendons. I don't know what to think/believe. BTW - tried to send you a private email to introduce myself, but it bounced. Thanks for the blog. I am so sorry this happened to you.
Sorry for the bounce! Don't know why that happened. I don't have a clue as to how long you should wait to start using your extremities. I just hobbled around little by little in the beginning and began to see improvement. I found that the more immobile that I was the worse I hurt. I also found that in the beginning if I over did it one day I paid for it the next few days. That no longer seems to be the case. We have three steps into our family room and I gauged my progress from those. One step at time! I used to have to literally use the handrail and walk up one step at a time and then I stopped using the handrail and then I began to be able to actually take the steps like a normal person. Now I go up and down without thinking about them at all.
So I guess my best answer is to listen to your body and maybe just push it a little at a time.
Best To you and your recovery.